MathSciNet Relay Station
MathSciNet bibliographic data
MR1177553 35Q51
Vakhnenko, V. A. Solitons in a nonlinear model medium. J. Phys. A 25 (1992), no. 15, 4181–4187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement